# SDR GLBA20061065

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 23,513 hours, 28,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 213-228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY CORROSION FS 213.25 AND FS 228.25 AT STRINGERS 15R, 16R, 14L/13L AT FS 213.25 AND 15L/14L AT FS 228.25. MAINT REPAIRED DEBONDED STR 15R,15L,14L, FOR FS 213.25 TO FS 228.25 IAW SRM 53-90. STR REPAIR DIMENSIONS APPROX 10.5 INCHES. 2024 T-3.  RII C/W IAW TASKCARD 8.2.1.
